Mathematics Faculty Articles

Title

A Class of Finite Semigroups Without Irredundant Bases of Identities

Document Type

Article

Publication Date

12-2015

Publication Title

Yokohama Mathematical Journal

Keywords

Semigroup, Involution semigroup, Identity, Basis, Irredundant Basis, Finite Basis

ISSN

0044-0523

Volume

61

First Page

1

Last Page

28

Abstract

A basis of identities for an algebra is irredundant if each of its proper subsets fails to be a basis for the algebra. A new infinite class of finite semigroups without irredundant bases is exhibited. These semigroups, together with results in two sequel articles, demonstrate contrasting equational properties satisfied by some finite involution semigroups and their reducts.

Comments

3010 Mathematics Subject Classification: 20M05

ORCID ID

0000-0002-1662-3734

ResearcherID

I-6970-2013